# SDR HEEA080528

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,795 hours
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Compensator
- Part number: 3030083A
- Part serial: EM55615
- Condition: Failed
- Location: Engine Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRIM COMPENSATOR GIVES NO ITT INDICATION.
